# SDR YENA20101118153

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 11,704 hours, 6,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 10012521
- Part serial: 2004060910
- Condition: Broken
- Location: Ac Bay
- Part time: 5,925 hours, 3,462 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1224 RDU-BOS, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO IAD.  AT FL310 A POP WAS HEARD AND CABIN ALTITUDE BEGAN TO RISE.  AN EMERGENCY DESCENT WAS CONDUCTED.  CABIN ALTITUDE ROSE TO 13800FT.  WHILE CRUISING AT 10000FT A NOTABLE VIBRATION WAS FELT ON THE FLIGHT DECK.  MAINTENANCE FOUND CONDITION AIR CHECK VALVE NR 2 VALVE FLAPPER BROKEN AND FREE FROM FLAPPER HINGES.
